# SDR SWAA990842

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 28740
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 65C27095
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND RT AFT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
